Doctor insights on:
Abrupt Stopping Of Azmacort
Depends upon illness: If it is being used to treat depression, you could go right back into it the very next day. If it is for psychosis, you might eventually rek\lapse, same with bipolar disorder. These medications should generally be tapered and never stopped without a discussion with your treatment provider. ...Read more
Depends on the med: Some medications can be safely discontinued without a taper, others require a gradual reduction to avoid side effects. The side effects can be mild to severe, and are dependent upon the medication. Review your medications with your pharmacist or physician; they can safely advise you on the best way to stop your medicine. ...Read more
Varies.: Depends on how it was stopped. If stopped abruptly it may have rebound effects of the disease process that was treated. IE a flare. May feel fatigued and sluggish until the effects wears off. If you have been taking it longer than two to three weeks should be tapered off by doctors directions. If you have taken it for a long time you may symptoms of adrenal insufficiency if not tapered correctly. ...Read moreSee 1 more doctor answer
Mild side effects: When Azmacort (triamcinolone) is used for treatment of asthma in the recommended dosage of 2 inhalations 3 to 4 times/day, the breathing capacity increases over a period of 3 to 6 weeks. Continued use after that maintains breathing capacity. The half life of Azmacort (triamcinolone) is 88 minutes meaning that half the drug is metabolized every 88 minutes. The effect on breathing lasts if medication used on regular basis. ...Read more
Will gradual increases in dosages of reactine (zyrtec) eventually cause rebound congestion? Thanks.
There are many.: Discontinuation side effects from Paxil (paroxetine) can range from mild anxiety and mood swings to severe agitation, panic attacks, confusion, dizziness and hallucinations as well as flu-like symptoms. It is recommended to proceed slowly and under the care of a specialist. ...Read more
Nothing....: It is a cumulative drug.......you will have symptoms....from the problem for which you were given the drug. ...Read more
It is possible : What you are describing is a form of anxiety manifesting as obsessional ruminations after stopping the medication venlafaxine. Yes, it is possible to experience severe withdrawal in this situation. The best treatment is to restart the medication at a low dose. Of course you will want to discuss this with your doctor. Hope this is helpful. ...Read more
After infrequent use will i then experience the same kind of rebound anxiety from the sedating effects of the lyrica (pregabalin) the following day?
Lyrica (pregabalin) and Emotions!: Be mindful of the effects of Lyrica (pregabalin) on your mental and emotional health. While considered helpful for neuropathy and perhaps even mood stabilization, Pregabalin like its sister Gabapentin (Neurontin) may have some concerning side effects that warrant a re-examination of the use of this medication. ...Read more
I've been taking 6mg of Xanax (alprazolam) a day for 4 yrs what are the side effects of suddenly stopping?
Withdrawal ; seizure: This is a large dose of xanax (alprazolam) -- and suddenly stopping would risk severe withdrawal including possible seizures. There would be confusion, agitation, sweating, nausea, severe anxiety, etc. Please do not stop this suddenly. Discuss any potential changes in dose with your physician before doing them. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- What side effects of abrupt stopping of azmacort?
- What are potential side effects of abrupt cessation of azmacort?
- What side effects of abrupt cessation of azmacort?
- Ask a doctor a question free online
- Stopping trazodone abruptly
- Abruptly stopping wellbutrin and prozac
- Stopping methotrexate abruptly
- Stopping prednisone abruptly
- Talk to a dermatologist online for free